# SDR FDEA201711213294

- Difficulty date: November 21, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 61,478 hours, 12,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Part number: FJ4610121
- Condition: Corroded
- Location: Bs 1804-1824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, AFT CTR ROLLER & LOCK  FLOOR TRAY IS CORRODED.   REMOVED AND REPLACED THE SECTION OF THE ROLLER TRAY IAW DWG  NFJ 6775
